Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Anxiety, pain related anxiety issues, taken wellbutrin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2226 Questions
User :   My doctor put me on Wellbutrin (at my request as opposed to other SSRIs that have a rep for weight gain) for anxiety and pain-related anxiety issues. The first 3 days I took it, my anxiety worsened. Will my body adjust to Wellbutrin and the panic/anxiety stop or will this always be an issue and maybe I should consider another med?
Doctor :   Hi,
Doctor :   Dr
User :   hello
Doctor :   may i know the dosage of the drug you are on ?
User :   Hello
Doctor :   May i know the dosage of the drug you are on ?
User :   150mg 2 times day
Doctor :   ok , well the start dose is a little more
Doctor :   you have to start it slowly
User :   I started with 75/day
Doctor :   ok over how many days did you reach to the present dose ?
User :   three
Doctor :   ok, and how many days of 150/dose has been taken already
User :   no, i've only reached 75mg, but 150 mg was prescribed. the side effects were too unpleasant to increase to the full 150mg
Doctor :   yes, starting sideeffects are common with bupropion
Doctor :   hence it has to be increased gradually over a week
Doctor :   well bupropion has many undesirable side effects , if you are unable to cope with the initial effects then i would rather advice you to go for another drug
User :   I've tried cymbalta, which was also was difficult to tolerate. Which drug is good for anxiety with little/no undesireable side effects?
Doctor :   i am sorry , this would be well decided by the doctor who has examined you
User :   ok, well, I appreciate your insight and will take your advice into consideration as I make a decision. good night
Doctor :   you are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor